# SDR CA991210005

- Difficulty date: January 11, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Amtr MK1
- Aircraft time: 887 hours
- Engine: Lyc O235C
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Computer
- Condition: Failed
- Location: Navigational Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ERRONIOUS DATA AND DATA BASE OPERATIONS IN CANADIAN AIRSPACE. ITEM IS TSO APPROVED MFG. AIRSPACE CLASSIFICATION ERRORS, VOR / AIRPORT & ARTECC ERRORS, EMERGENCY FEATURE SHOWING WRONG INFORMATION.  ITEM ON HOLD AT SUBMITTERS REQUEST UNTIL THE DATA HAS BEEN ANALYSED BY THE DIRECTOR OF EVENTIDE. SUBSEQUENT CORRECTIVE ACTION HAS BEEN TAKEN 2000,03,13BY THE MANUFACTURER. SUBMITTER WILL FOLLOW-UP.
